# SDR DALA2014102305721

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 91,068 hours, 38,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1680-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  CORROSION WAS FOUND ON SKIN BS 1680-1700 STRINGERS 26-29R UNDER THE LAV SERVICE PAN, REPAIRED IAW ER/A 519950-14AD, REV A.
